MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.seizure.2006.02.004

Медицинская библиотека · Seizure · 2006

Pregabalin-associated acute psychosis and epileptiform EEG-changes.

Olaizola Itziar, Ellger Tanja, Young Peter, Bösebeck Frank, Evers Stefan, Kellinghaus Christoph

Клинический случайСтатьяПеревод в очереди

Аннотация

Pregabalin is a novel anticonvulsive and analgesic drug that has been marketed in Europe for more than a year. The typical side effects are dizziness, somnolence and weight gain. We present a patient who, after unintended rapid up-titration of pregabalin, experienced psychotic symptoms associated with rhythmic EEG-changes resolving completely after discontinuation of pregabalin and benzodiazepine administration.

Для цитирования: Olaizola Itziar, Ellger Tanja, Young Peter, Bösebeck Frank, Evers Stefan, Kellinghaus Christoph. Pregabalin-associated acute psychosis and epileptiform EEG-changes.. Seizure. 2006. DOI: 10.1016/j.seizure.2006.02.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.